# SDR FDEA202109232393

- Difficulty date: September 23, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZAFA316335
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AT APPROX STA 1661, RBL 36 FLOOR PANEL 283FF INSERTS DAMAGED AND EXFOLIATED. FABRICATED NEW FLOOR PANEL 283FF PER FEDEX DRAWING SRZ-25-005.
